# SDR UIEA2024052900470

- Difficulty date: June 12, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27174
- Aircraft time: 117,035 hours, 21,085 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Lt Elevator Te
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH I/B ELEVATOR UPPER T/E FOUND DELAMINATION( PERFORMED PERMANENT REPAIR AS PER SRM 51-70-06 PAR 5A. NO FURTHER DEFECTS NOTED. )
